# SDR ASAA0480431

- Difficulty date: May 17, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 5912166104
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV CHECK, FOUND RIGHT VERT STAB UNDER PANEL 3804A HAS CHAFED SURFACE.  REMOVED DAMAGED SKIN PANEL AND INSTALLED NEW PANEL IAW 51-20-8.  (M)
